... sometimes the pain makes me feel depressed and my family wants me to stop taking it. I have only been taking the increase for about a month. what should i do?. plus i take zyprexa 10 mg at night. My Psychiatrist doesnt take phone calls, and i went to the ER twice for headaches and my primary they think its sinuses. I love my twins their successful and smart i want to take their advice and stop taking the medication Wellbutrin but i dont want to get really badly depressed after all i just lost a grandmother that help me raise my twins for 18 years and their now 28 and doing very well.i put them in good schools and took them to church im proud of them and value their opinion, accept not when it comes to my love life. and does a generic or bupropion sr pill look like an aspirin with the letters WPI and underneath the letters the numbers839?
1 Mar 2011
Hey spiritual love,
Yes, the bupropion sr does look like an aspirin with the letters WPI and underneath the letters it has the numbers 839.
The bupropion sr is at a maintenance dose when taken at 150mg twice a day for a total of 300mg. Headache is a common side effect that generally goes away after you have been on the changed dose for a few weeks.
That being said, if the headache is severe enough to require a visit to the ER, you may need to make an appt. with the doctor to have him/her evaluate the situation. Do not just stop taking the medication. You will cause more harm then good by doing that.
Have you tried OTC remedies for the headache? Did the ER or primary doc suggest anything for the sinuses? I would try to solve the problem by addressing the symptoms before considering stopping the Wellbutrin. Again, you must be under the doctor's care before tapering off the Wellbutrin.
Just my thoughts hon, wish you the best and keep us posted,
6 Aug 2013
Hey Spritual Love... how's it going on the Wellbutrin these days? YES, I had headaches as well, but mine went away after a few weeks... I am on the 300XL style, which is only 1x per day, and the drug is metered-out into your bloodstream over a 24 hr period... maybe the SR is jolting you with its spikes of the drug, thus the headaches... you might try the XL version.
- Wellbutrin Drug Information
- Wellbutrin SR Drug Information
- Zyprexa Drug Information
- Bupropion Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
on Prozac brand for 3 weeks with wellbutrin 150 mg-depression and anxiety increased with 300mg pill of wellbutrin xl for 9 days-now back to 150mg but ...
4 answers • 27 Jun 2010
I've been on 300mg of Wellbutrin XL the generic form for 4 months now. I'm very agitated, still depressed, weight gain, headaches, ...
3 answers • 12 Jan 2012
I've been on Wellbutrin 300mg over over four years now. My psychiatrist increased my dose to 450mg (basically 3 150mg tablets in morning). The ...
2 answers • 16 Apr 2012
I was on Citalopram 40mg for 2 years and gained a total of 40 lbs. My doctor switched me to wellbutrin xl 150 mg but I saw no difference in my weight ...
3 answers • 10 Feb 2013
I wake up every morning with extreme headaches that last all day and evening. Pain medication does not help and they have been getting worse and ...
1 answer • 30 Nov 2013